# SDR RU3A20180714030

- Difficulty date: July 14, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N59
- Make and model: Lear 60LEAR
- Aircraft serial: 080
- Aircraft time: 8,783 hours, 4,014 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT SIDE AUTOPILOT UNCOMMANDED CLIMB ON TWO OCCASIONS.  COMPLETED  AUTOPILOT SYSTEM FUNCTIONAL TEST AND LEAK TEST WITH NO FAULTS FOUND.
